Back to Ask the Diabetes Team Ask the Diabetes Team

From Phoenix, Arizona, USA:

I switched to Lantus from NPH about three weeks ago, and within a couple of days, I began having really bad headaches on a daily basis about 30 minutes after waking up. Could this be somehow related to the switch, or just coincidence?


You should check blood glucose readings at the times of the headaches; this will let you know if you may need an adjustment of your Lantus (insulin glargine) insulin if the blood sugars are either extremely high or extremely low. It is unlikely that the new insulin is the culprit itself. Please discuss this with your own diabetes team.


Original posting 23 Aug 2001
Posted to Insulin Analogs


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.